| Model Number |
366703 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.
Event or Problem Description
It was reported when using the bd vacutainer® no additive (z) tube there was under-fill or low draw of a tube with blood.The following information was provided by the initial reporter.The customer stated: "no blood was drawn during blood collection using the wingset slbcs.
Additional Manufacturer Narrative
Event or Problem Description